# SDR UALA2011102505787

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 87,968 hours, 14,067 cycles
- Engine: Pwa PW4060
- System (JASC): 2730 · Elevator Control System
- Part: Pca
- Part number: 2827001011
- Part serial: 2314
- Condition: Leaking
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR INBD PCA IS LEAKING A STEADY STREAM OF HYD.  REMOVED PNL FOR ACCESS, PUT PNL IN AFT BULK CARGO COMPARTMENT.  REPLACED RIGHT INBD PCA.
